# SDR UPS08153756

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32142368
- Part serial: 971
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 1 ENG REVERSER UNLOCK LIGHT ILLUMINATED.  REMOVED & REPLACED THRUST REVERSER PRSOV FOR TSM 78-31-40 BLOCK 22 PER AMM 78-31-05-04.  PERFORMED OPS CHECK PER AMM 78-32-11-05.  NR 1 ENG REVERSER SYSTEM HAS NO DEFECTS NOTED.
